# SDR SWAA2015071341824

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 54,346 hours, 31,600 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: 9516M81P01
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, DECLARED AN EMERGENCY.  RT ENGINE FAILED INFLIGHT.  R & R NR 2 ENG HMU FUEL DISCHARGE TUBE GASKET IAW AMM.
